On a generalization of a Greguš fixed point theorem
Czechoslovak Mathematical Journal (2000)
- Volume: 50, Issue: 3, page 449-458
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- On some discontinuous fixed point mappings in convex metric spaces, Czechoslovak Math. J. 43(118) (1993), 319–326. (1993) MR1211753
- 10.2307/2040075, Proc. Amer. Math. Soc. 45 (1974), 267–273. (1974) DOI10.2307/2040075
- On a common fixed point theorem of a Greguš type, Publ. Inst. Math (Beograd) (49)63 (1991), 174–178. (1991) MR1127395
- A common fixed point theorem of Greguš type, Publ. Math. Debrecen 34 (1987), 83–89. (1987) MR0901008
- Common fixed points on a Banach space, Chung Yuan J. 11 (1982), 19–26. (1982)
- 10.1155/S0161171286000030, Internat. J. Math. Math. Sci. 9 (1986), no. 1, 23–28. (1986) MR0837098DOI10.1155/S0161171286000030
- A fixed point theorem in Banach space, Boll. Un. Mat. Ital. A 5 (1980), 193–198. (1980) MR0562137
- 10.1007/BF02014826, Appl. Math. Mech. (English Ed.) 10 (1989), 183–188. (1989) DOI10.1007/BF02014826
- A note on a fixed point theorem of Greguš, Math. Japon. 33 (1988), 745–749. (1988) MR0972387
- 10.2996/kmj/1138846111, Kodai Math. Sem. Rep. 22 (1970), 142–149. (1970) Zbl0268.54048MR0267565DOI10.2996/kmj/1138846111